# SDR HEEA0016024

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075607103
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAGING SHAFT PULLS OUT, BUT WILL NOT CAGE UNIT.
